О полунепрерывности функционалов вариационного исчисления
Matematiceskij sbornik (1960)
- Volume: 94, Issue: 3, page 799-810
- ISSN: 0368-8666
Access Full Article
topHow to cite
topПлотников, В.И.. "О полунепрерывности функционалов вариационного исчисления." Matematiceskij sbornik 94.3 (1960): 799-810. <http://eudml.org/doc/66103>.
@article{Плотников1960,
author = {Плотников, В.И.},
journal = {Matematiceskij sbornik},
keywords = {variational calculus},
language = {rus},
number = {3},
pages = {799-810},
publisher = {Tipogr. Lissnera i Sobko},
title = {О полунепрерывности функционалов вариационного исчисления},
url = {http://eudml.org/doc/66103},
volume = {94},
year = {1960},
}
TY - JOUR
AU - Плотников, В.И.
TI - О полунепрерывности функционалов вариационного исчисления
JO - Matematiceskij sbornik
PY - 1960
PB - Tipogr. Lissnera i Sobko
VL - 94
IS - 3
SP - 799
EP - 810
LA - rus
KW - variational calculus
UR - http://eudml.org/doc/66103
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.